Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We show that for any orientation-preserving self-homeomorphism a of the double torus ∑2 there exists a point p of ∑2 such that α(α(p)) = p. This answers a question raised by Jakob Nielsen in 1942. © 1096 American Mathematical Society.
Original languageEnglish
Pages (from-to)1583-1591
JournalProceedings of the American Mathematical Society
Volume124
Issue number5
DOIs
Publication statusPublished - 1 Dec 1996

Fingerprint Dive into the research topics of 'Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two'. Together they form a unique fingerprint.

Cite this